Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 812072, 9 pages
Research Article

New Families of Third-Order Iterative Methods for Finding Multiple Roots

1Department of Mathematics, Taizhou University, Linhai, Zhejiang 317000, China
2College of Information and Engineering, Hangzhou Polytechnic, Hangzhou, Zhejiang 311402, China
3Department of Mathematics, Brno University of Technology, Brno, Czech Republic
4Department of Mathematics, Zhejiang University, Hangzhou, Zhejiang 310027, China
5Department of Mathematics, Zhejiang Sci-Tech University, Hangzhou, Zhejiang 310018, China

Received 5 February 2014; Revised 19 May 2014; Accepted 20 May 2014; Published 15 June 2014

Academic Editor: Alicia Cordero

Copyright © 2014 R. F. Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • F. Soleymani, M. Sharifi, S. Shateyi, and F. Khaksar Haghani, “An Algorithm for Computing Geometric Mean of Two Hermitian Positive Definite Matrices via Matrix Sign,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • A.R. Amiri, A. Cordero, M.T. Darvishi, and J.R. Torregrosa, “Preserving the order of convergence: Low-complexity Jacobian-free iterative schemes for solving nonlinear systems,” Journal of Computational and Applied Mathematics, 2018. View at Publisher · View at Google Scholar